# SDR SWIA201023781

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 29,915 hours, 43,485 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Condition: Cracked
- Location: Lt Engine
- Part time: 23,855 hours, 32,599 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(FLT 5941) LEFT ENGINE FLAMEOUT DURING DESCENT.  TOWER SHAFT FAILED DUE TO FATIGUE CRACKING.  REPLACED ENGINE.
